A new family of surfaces with and

Margarida Mendes Lopes; Rita Pardini

Annales scientifiques de l'École Normale Supérieure (2004)

  • Volume: 37, Issue: 4, page 507-531
  • ISSN: 0012-9593

How to cite

top

Mendes Lopes, Margarida, and Pardini, Rita. "A new family of surfaces with ${p}_{g}=0$ and ${K}^{2}=3$." Annales scientifiques de l'École Normale Supérieure 37.4 (2004): 507-531. <http://eudml.org/doc/82638>.

@article{MendesLopes2004,
author = {Mendes Lopes, Margarida, Pardini, Rita},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {surfaces of general type; Enriques surfaces with nodes; moduli},
language = {eng},
number = {4},
pages = {507-531},
publisher = {Elsevier},
title = {A new family of surfaces with $\{p\}_\{g\}=0$ and $\{K\}^\{2\}=3$},
url = {http://eudml.org/doc/82638},
volume = {37},
year = {2004},
}

TY - JOUR
AU - Mendes Lopes, Margarida
AU - Pardini, Rita
TI - A new family of surfaces with ${p}_{g}=0$ and ${K}^{2}=3$
JO - Annales scientifiques de l'École Normale Supérieure
PY - 2004
PB - Elsevier
VL - 37
IS - 4
SP - 507
EP - 531
LA - eng
KW - surfaces of general type; Enriques surfaces with nodes; moduli
UR - http://eudml.org/doc/82638
ER -

References

top
  1. [1] Barth W., Peters C., Van de Ven A., Compact Complex Surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 4, Springer-Verlag, Berlin, 1984. Zbl0718.14023MR749574
  2. [2] Beauville A., Sur le nombre maximum de points doubles d’une surface dans , in: Journées de Géométrie Algébrique d'Angers, Juillet 1979/Algebraic Geometry, Angers, 1979, Sijthoff & Noordhoff, Alphen aan den Rijn – Germantown, Md., 1980, pp. 207-215. Zbl0445.14016MR605342
  3. [3] Burniat P., Sur les surfaces de genre , Ann. Mat. Pura Appl. (4)71 (1966). Zbl0144.20203MR206810
  4. [4] Burns D.M., Wahl J.M., Local contributions to global deformations of surfaces, Invent. Math.26 (1974) 67-88. Zbl0288.14010MR349675
  5. [5] Catanese F., Singular bidouble covers and the construction of interesting algebraic surfaces, in: Algebraic Geometry: Hirzebruch 70, Contemporary Mathematics, vol. 241, American Mathematical Society, 1999, pp. 97-120. Zbl0964.14012MR1718139
  6. [6] Catanese F., Debarre O., Surfaces with , J. Reine Angew. Math.395 (1989) 1-55. Zbl0658.14016MR983058
  7. [7] Cossec F., Projective models of Enriques Surfaces, Math. Ann.265 (1983) 283-334. Zbl0501.14021MR721398
  8. [8] Cossec F., Dolgachev I., Enriques Surfaces I, Progress in Mathematics, vol. 76, Birkhäuser, 1989. Zbl0665.14017MR986969
  9. [9] Dolgachev I., Mendes Lopes M., Pardini R., Rational surfaces with many nodes, Compositio Math.132 (3) (2002) 349-363. Zbl1059.14050MR1918136
  10. [10] Grothendieck A., Fondements de la géométrie algébrique, exposés 232, 236, collected Bourbaki talks, Paris, 1962. Zbl0239.14001
  11. [11] Inoue M., Some new surfaces of general type, Tokyo J. Math.17 (2) (1994) 295-319. Zbl0836.14020MR1305801
  12. [12] Keum J.H., Some new surfaces of general type with, Preprint, 1988. 
  13. [13] van Lint J.H., Introduction to Coding Theory, Graduate Texts in Mathematics, vol. 86, Springer-Verlag, Berlin, 1992. Zbl0747.94018MR1217490
  14. [14] Manetti M., Degeneration of algebraic surfaces and applications to moduli problems, Tesi di Perfezionamento, Scuola Normale Superiore, Pisa, 1996. 
  15. [15] Mendes Lopes M., Pardini R., The bicanonical map of surfaces with and , Bull. London Math. Soc.33 (2001) 265-274. Zbl1075.14514MR1817764
  16. [16] Mendes Lopes M., Pardini R., A connected component of the moduli space of surfaces of general type with , Topology40 (5) (2001) 977-991. Zbl1072.14522MR1860538
  17. [17] Mendes Lopes M., Pardini R., Enriques surfaces with eight nodes, Math. Z.241 (2002) 673-683. Zbl1012.14013MR1942235
  18. [18] Mendes Lopes M., Pardini R., The bicanonical map of surfaces with and , II, Bull. London Math. Soc.35 (3) (2003) 337-343. Zbl1024.14020MR1960943
  19. [19] Morrison D., On the moduli of Todorov surfaces, in: Algebraic Geometry and Commutative Algebra, vol. I, Kinokuniya, Tokyo, 1988, pp. 313-355. Zbl0689.14014MR977767
  20. [20] Mumford D., Geometric Invariant Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, vol. 34, Springer-Verlag, Berlin, 1965. Zbl0147.39304MR214602
  21. [21] Naie D., Surfaces d’Enriques et une construction de surfaces de type général avec , Math. Z.215 (2) (1994) 269-280. Zbl0791.14016MR1259462
  22. [22] Pardini R., The classification of double planes of general type with and , J. Reine Angew. Math.417 (1991) 191-213. Zbl0721.14009
  23. [23] Pardini R., The classification of double planes of general type with and , J. Algebra259 (2003) 95-118. Zbl1066.14046MR1953710
  24. [24] Peters C., On certain examples of surfaces with due to Burniat, Nagoya Math. J.66 (1977) 109-119. MR444676
  25. [25] Reider I., Vector bundles of rank 2 and linear systems on algebraic surfaces, Ann. of Math.127 (1988) 309-316. Zbl0663.14010MR932299
  26. [26] Todorov A.N., A construction of surfaces with , and . Counterexamples of the global Torelli theorem, Invent. Math.63 (2) (1981) 287-304. Zbl0457.14016MR610540
  27. [27] Xiao G., Finitude de l'application bicanonique des surfaces de type général, Bull. Soc. Math. France113 (1985) 23-51. Zbl0611.14031MR807825
  28. [28] Xiao G., Degree of the bicanonical map of a surface of general type, Amer. J. Math.112 (5) (1990) 713-737. Zbl0722.14025MR1073006

NotesEmbed ?

top

You must be logged in to post comments.